Two grid solution of boundary integral equations on closed curves

Research output: Contribution to journalArticleScientificpeer-review

Standard

Two grid solution of boundary integral equations on closed curves. / Saranen, J.; Vainikko, G.

In: Numerical Functional Analysis and Optimization, Vol. 17, 1996, p. 823-832.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{2952fadb90d740caa56d977fc59e3c9f,
title = "Two grid solution of boundary integral equations on closed curves",
keywords = "boundary integral equations, collocation methods, two grid iterations, boundary integral equations, collocation methods, two grid iterations, boundary integral equations, collocation methods, two grid iterations",
author = "J. Saranen and G. Vainikko",
year = "1996",
language = "English",
volume = "17",
pages = "823--832",
journal = "Numerical Functional Analysis and Optimization",
issn = "0163-0563",
publisher = "Taylor and Francis Ltd.",

}

RIS - Download

TY - JOUR

T1 - Two grid solution of boundary integral equations on closed curves

AU - Saranen, J.

AU - Vainikko, G.

PY - 1996

Y1 - 1996

KW - boundary integral equations

KW - collocation methods

KW - two grid iterations

KW - boundary integral equations

KW - collocation methods

KW - two grid iterations

KW - boundary integral equations

KW - collocation methods

KW - two grid iterations

M3 - Article

VL - 17

SP - 823

EP - 832

JO - Numerical Functional Analysis and Optimization

JF - Numerical Functional Analysis and Optimization

SN - 0163-0563

ER -

ID: 4971833